Convergence of solutions of nonhomogeneous linear difference systems with delays. (English) Zbl 1204.39003

Authors’ abstract: Sufficient conditions are given for the asymptotic constancy of the solutions of a system of linear difference equations with delays. Moreover, it is shown that the limits of the solutions, as \(t\to\infty\), can be computed in terms of the initial function and a special matrix solution of the corresponding adjoint equation.


39A06 Linear difference equations
39A22 Growth, boundedness, comparison of solutions to difference equations
Full Text: DOI


[1] Agarwal, R., Bohner, M., Grace, S., O’Regan, D.: Discrete Oscillation Theory. Hindawi Publishing Corporation (2005) · Zbl 1084.39001
[2] Arino, O., Pituk, M.: More on linear differential systems with small delays. J. Differ. Equ. 170, 381–407 (2001) · Zbl 0989.34053 · doi:10.1006/jdeq.2000.3824
[3] Atkinson, F.V., Haddock, J.B.: Criteria for asymptotic constancy of solutions of functional differential equations. J. Math. Anal. Appl. 91, 410–423 (1983) · Zbl 0529.34065 · doi:10.1016/0022-247X(83)90161-0
[4] Bellman, R., Cooke, K.: Differential Difference Equations. Academic Press, Boston (1993) · Zbl 0105.06402
[5] Bereketoglu, H., Karakoc, F.: Asymptotic constancy for impulsive delay differential equations. Dyn. Syst. Appl. 17, 71–84 (2008)
[6] Bereketoglu, H., Pituk, M.: Asymptotic constancy for nonhomogeneous linear differential equations with unbounded delays. Discrete Contin. Dyn. Syst. (Supplement Volume) 100–107 (2003) · Zbl 1071.34080
[7] Diblik, J.: Asymptotic representation of solutions of equation y ’(t)={\(\beta\)}(t)[y(t)(t(t))]. J. Math. Anal. Appl. 217, 210–215 (1998) · Zbl 0892.34067 · doi:10.1006/jmaa.1997.5709
[8] Diekmann, O., van Gils, S.A., Verduyn Lunel, S.M., Wather, H.-O.: Delay Equations: Functional-, Complex-, and Nonlinear Analysis. Springer, New York (1995) · Zbl 0826.34002
[9] Driver, R.D.: Ordinary and Delay Differential Equations. Springer, New York (1977) · Zbl 0374.34001
[10] Elaydi, S.: An Introduction to Difference Equations. Springer, New York (1996) · Zbl 0840.39002
[11] El’sgol’ts, L.E.: Introduction to the Theory of Differential Equations with Deviating Argument. Holden Day, San Francisco (1966)
[12] El’sgol’ts, L.E., Norkin, S.B.: Introduction to the Theory and Application of Differential Equations with Deviating Argument. Academic Press, New York (1973)
[13] Gopalsamy, K.: Stability and Oscillation in Delay Differential Equations of Population Dynamics. Kluwer Academic, Dordrecht (1992) · Zbl 0752.34039
[14] Gyori, I., Ladas, G.: Oscillation Theory of Delay Differential Equations. Clarendon, Oxford (1991)
[15] Hale, J.: Theory of Functional Differential Equations. Springer, New York (1977) · Zbl 0352.34001
[16] Jaros, J., Stavroulakis, I.P.: Necessary and sufficient conditions for oscillations of difference equations with several delays. Util. Math. 45, 187–195 (1994) · Zbl 0808.39004
[17] Karakoc, F., Bereketoglu, H.: Some results for linear impulsive delay differential equations. Dyn. Contin. Discrete Impuls. Syst. (to appear) · Zbl 1196.34104
[18] Kelley, W.G., Peterson, A.C.: Difference Equations: An Introduction with Applications. Academic Press, New York (1991) · Zbl 0733.39001
[19] Kolmanovski, V.B., Nosov, V.R.: Stability of Functional Differential Equations. Academic Press, New York (1986)
[20] Koplatadze, R., Kvinikadze, G., Stavroulakis, I.P.: Oscillation of second-order linear difference equations with deviating arguments. Adv. Math. Sci. Appl. 12, 217–226 (2002) · Zbl 1033.39011
[21] Krisztin, T.: A note on the convergence of the solutions of a linear functional differential equation. J. Math. Anal. Appl. 145, 17–25 (1990) · Zbl 0693.45012 · doi:10.1016/0022-247X(90)90427-H
[22] Kuang, Y.: Delay Differential Equations with Applications in Population Dynamics. Academic Press, Boston (1993) · Zbl 0777.34002
[23] Lakshmikhantham, V., Trigiante, D.: Theory of Difference Equations: Numerical Methods and Applications. Academic Press, New York (1988)
[24] MacDonald, N.: Biological Delay Systems: Linear Stability Theory. Cambridge University Press, Cambridge (1989) · Zbl 0669.92001
[25] Murakami, K.: Asymptotic constancy for systems of delay differential equations. Nonlinear Anal. 30, 4595–4606 (1997) · Zbl 0959.34058 · doi:10.1016/S0362-546X(97)00316-7
[26] Myshkis, A.D.: Linear Differential Equations with Retarded Argument. Nauka, Moscow (1972) (in Russian) · Zbl 0261.34040
[27] Shen, J., Stavroulakis, I.P.: Oscillation criteria for delay difference equations. Electron. J. Differ. Equ. 2001(10), 1–15 (2001) · Zbl 0964.39009
[28] Stavroulakis, I.P.: Oscillations of delay difference equations. Comput. Math. Appl. 29, 83–88 (1995) · Zbl 0832.39002 · doi:10.1016/0898-1221(95)00020-Y
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.